MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS
Model Number 20280
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 33/7/2/100 equalizer balloon was selected for use for an aortic endovascular aneurysm repair (evar) procedure with mild tortuosity.During the procedure, the balloon ruptured when slight pressure was applied with a syringe.The device was removed from the patient with no issues.A second 33/7/2/100 equalizer balloon was used, but the same issue occurred.The procedure was successfully completed with a third equalizer balloon.No patient complications were reported.
 
Additional Manufacturer Narrative
Device returned and evaluated by manufacturer.During product analysis the returned balloon was inspected and it was found burst.Therefore, the reported complaint is confirmed.No more damage was found on the device.
 
Event or Problem Description

Brand Name
EQUALIZER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9848340
Report Number2134265-2020-03452
Device Sequence Number2421187
Product Code MJN
UDI-Device Identifier08714729402404
UDI-Public08714729402404
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K140273
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2020
Device Model Number20280
Device Catalogue Number20280
Device Lot Number0024114960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1